# SDR DALA13037053754

- Difficulty date: May 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,177 hours, 15,049 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND TO BE WITHIN RESTRICTED AREA OF ALTERNATE STATIC PORT.  NO DAMAGE ALLOWED WITHIN 3 INCHES OF CENTER OF STATIC PORT.  DAMAGE WAS 1.75 INCHES IAW SRM 51-10-01, TABLE A AND DETAIL G AND I.  REPAIRED IAW ERA 516840-14.
